# SDR MWEA010233

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARMENT LONGERON 28 LEFT HAS ONE RIVET TAIL NOT FILLING HOLE AND CORROSION AROUND THREE OTHERS BETWEEN STATION 275 AND 294.  REMOVED DAMAGED AREA, FABRICATED, LOCATED AND INSTALLED LONGERON AND SPLICES.
